# SDR DALA2025102707838

- Difficulty date: October 22, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31916
- Aircraft time: 39,259 hours, 15,149 cycles
- Engine: Cfmint CFM567B27B1
- Engine time: 37,827 hours, 14,548 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Transmitter
- Part number: 8TJ167GHW1
- Part serial: FDTS2013
- Condition: Leaking
- Location: Fuel Sys
- Part time: 37,827 hours, 14,548 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(LOG 7403834) FAIRLY STRONG RAW FUEL ODOR IN THE FLIGHT DECK UPON SHUTDOWN OF #1 ENGINE. FOUND FUEL FLOW TRANSMITTER LEAKING. R/R TRANSMITTER PER B737 AMM 73-31. NO LEAKS OR FUEL SMELL PRESENT.
